A note on discrete fractional integral operators on the heisenberg group

Journal Article

We consider the discrete analog of a fractional integral operator on the Heisenberg group, for which we are able to prove nearly sharp results by means of a simple argument of a combinatorial nature. © 2011 The Author(s). Published by Oxford University Press. All rights reserved.

Full Text

Duke Authors

Cited Authors

  • Pierce, LB

Published Date

  • 2012

Published In

Volume / Issue

  • 2012 / 1

Start / End Page

  • 17 - 33

International Standard Serial Number (ISSN)

  • 1073-7928

Digital Object Identifier (DOI)

  • 10.1093/imrn/rnr008